# SDR SWIA202308160727

- Difficulty date: July 27, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N197SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000709
- Aircraft time: 14,492 hours, 9,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Separated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE SHEATH SEPPERATED @ LOWER SWEDGE.      (C-CHECK RO 8/14/2023)    REPAIRED AFT SERVICE DOOR EVACUATION SLIDE CABLE REF EAMS REPAIR SPECIFICATION RS-2022-3017 AND SKY WEST DEVIATION # ERJ175-52-23-01.AND EMB 175 AMM 52-42-40. AJUSTMENT AND CHECK GOOD.
